On optimal matchings

M. Ajtai, J. Komlós, G. Tusnády

Research output: Contribution to journalArticle

88 Scopus citations

Abstract

Given n random red points on the unit square, the transportation cost between them is tipically √n log n.

Original languageEnglish (US)
Pages (from-to)259-264
Number of pages6
JournalCombinatorica
Volume4
Issue number4
DOIs
StatePublished - Dec 1 1984
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics
  • Computational Mathematics

Keywords

  • AMS subject classification (1980): 60D05, 60G40

Fingerprint Dive into the research topics of 'On optimal matchings'. Together they form a unique fingerprint.

  • Cite this